

Author: Hao Wenrui Zhu Shaohong
Publisher: Taylor & Francis Ltd
ISSN: 0020-7160
Source: International Journal of Computer Mathematics, Vol.86, Iss.3, 2009-03, pp. : 431-440
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
For the problems of the parabolic equations in one- and two-dimensional space, the parallel iterative methods are presented to solve the fully implicit difference schemes. The methods presented are based on the idea of domain decomposition in which we divide the linear system of equations into some non-overlapping sub-systems, which are easy to solve in different processors at the same time. The iterative value is proved to be convergent to the difference solution resulted from the implicit difference schemes. Numerical experiments for both one- and two-dimensional problems show that the methods are convergent and may reach the linear speed-up.
Related content


Optimal Iterative Methods for Nonlinear Equations
By Galperin A.
Numerical Functional Analysis and Optimization, Vol. 30, Iss. 5-6, 2009-05 ,pp. :


Iterative methods for a class of convolution equations
Differential Equations, Vol. 46, Iss. 9, 2010-09 ,pp. :



